MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED

PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED
Model Number JAZZY EVO614HD
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Consumer alleges the driver of bus pushed him on and off bus but when he did the driver hit the seat of the unit on the seats on the bus and that is when the damange initally occurred.Seat will not stay in place [?] tech came down to check unit.Consumer had rope tied to seat to keep it in position and when tech took it off he allegedly did not put it on tight the consumer ran into towel rack and a furnace.
 
Additional Manufacturer Narrative
The seat was mated with the base and the seat handle would not engage with the clover leaf on the seat post causing the seat to rotate freely.The evidence of paint on the handle and text indicating the damage occurred on a bus would appear to indicate the seat/post interface was compromised.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS CORPORATION
401 york avenue
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18643
8008008586
MDR Report Key22578197
Report Number2530130-2025-00911
Device Sequence Number9237706
Product Code ITI
UDI-Device Identifier00606509100304
UDI-Public00606509100304
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042612
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY EVO614HD
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale